Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Diagnosed chronic focal glomerulonephritis, high BP, medicine caused kidney function to worsen, headaches. Can a nephrologist be useful?

I m 42, have been diagnosed with chronic focal glomerulonephritis (age 3), have started to develop high blood pressure recently and am having difficulty keeping it regulated with medicine. The medicine typically causes my kidney function to get worse. I m also on a gout preventative. I was diagnosed with Mono in February and really haven t felt good since. I have many many headaches and an overall ill feeling. Can a nephrologist help me or is this just how it goes with this type of kidney disease?
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend
Welcome to Health Care Magic

Yes, a nephrologist can help. He alone is qualified best to help in this situation.
Blood pressure affects the kidney and the kidney affects the blood pressure - a vicious cycle. It need to be controlled. There is a wide choice in drugs - different classes of drugs and several medicine in each class.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 3 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor